NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › POTS › Antihistamine anticholinergic effects – confused! › Reply To: Antihistamine anticholinergic effects – confused!
I have not yet received my Parasym Plus, it takes a while to ship here so thought I’d try the antihistamines for 2-3 weeks in the meantime. Dr Diana wrote somewhere that these took effect for her after 2 weeks, so I don’t plan to stay on beyond 3 weeks unless there is a definite improvement in my OI by then, and I will definitely not do them at the same time as PP as I don’t want to cancel out the effects of this.
I started the antihistamines last night and I did sleep well but my mouth is so dry that I probably drank 6 litres instead of 5 today – maybe that is how some people find their
POTS improved – but I hope that’s not the only way in which they help!
I don’t have allergies so I’m not sure how relevant the histamine component is to me but I’ll try anything that’s reasonably safe and easy to obtain!